Haven't posted in awhile, but still trying to get the mix right. Think I'm getting closer....Had a few more bumps in the road when my pharmacists tried to change the base in my bi-est (that didn't go well!), but we are going to add vaginal estriol/testosterone to the mix for dryness and libido. He said it's his "claim to fame!" Has anyone had experience with this? Boy oh boy do I hope this works (DH does too!)
I have used vaginal estriol and testosterone cream, but not mixed together. Can you get them separately so you can adjust the dose of the testosterone downwards once it starts to work? Most of us have found that after a while, you don't need much of it anymore, whereas that's not true of the vaginal estrogen.
I don't know, I'll have to ask?! I'm sure he can, as he has custom made every other prescription for me. His directions were to use it every day at night for 2 weeks, and then go down to every 2 -3 days. I've only used it for 2 nights so far, but don't really notice any difference, or any "desire" wanting to come out of hiding! I wonder how long it will take to start seeing some results???
Did you notice that when you inserted the cream, a little while later your pelvis would get very warm for a bit, almost like a localized hot flash? Also, did you have any bowel symptoms associated with it ie loose bowels (sorry TMI!)??
Gee, no, I didn't notice anything like that. However, my creams were separate, and I didn't insert the testosterone - just applied it outside. I wonder if that's what you're feeling the warmth from? Or it could be something in the base your pharmacist used.
I have had no problem with loose bowels from any of my hormones, but I'm not a good person to judge by - I don't have much of a colon left, so my GI tract works "differently" than most.